Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On certain comparison theorems for second order linear oscillation

Author: Man Kam Kwong
Journal: Proc. Amer. Math. Soc. 84 (1982), 539-542
MSC: Primary 34C10
MathSciNet review: 643745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ (py')' + qy = 0$ on $ [0,\infty )$ is oscillatory then $ (pz')' + aqz = 0$ is also oscillatory for functions satisfying $ a(t) \geqslant 1$ and

$\displaystyle 2p(t)a'(t) - 3\int_0^t {p(s){{a'}^2}(s){a^{ - 1}}(s)ds} $

is nonincreasing.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

PII: S 0002-9939(1982)0643745-X
Keywords: Oscillation, second order, linear differential equations
Article copyright: © Copyright 1982 American Mathematical Society